i have hushimoto's thyroiditis.i was taking 75 mcg levothyroxine for 1 yr.but 50 mcg for 3 months.
i got some eye problem for 1 month.suddenly i developed blurred vision.1 month ago i could see everything properly.but now after studyng 1 hr or some more i cant see properly.after taking some rest it does not removed.i have to study on computer for 10 to 12 hours.because i am gonna sit for usmle step1 this month 27.i have to give the exam for 7 hours on computer.
i am using new glasses for reading.but my condition has not improved.i dont know what to do.any suggestion would be appreciable.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.